# SDR USAA040467

- Difficulty date: August 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 48,045 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH, NR 6 SLAT LOWER SKIN AT O/B AUX ATTACH AREA.  DOUBLER INSTALLED PER SRM 57-43-01.  (M)
